| Model Number |
04.01.0148 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 september 2024 lot 2103703: (b)(4) items manufactured and released on 20-july-2021.Expiration date: 2026-07-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to a loose glenoid baseplate.The cause of the loose glenoid baseplate is unknown.The surgeon converted the patient to an anatomic shoulder.The surgery was completed successfully.
Additional Manufacturer Narrative
Additional information reported in the section b5 describe event or problem: patient's bone quality poor.
Event or Problem Description
Patient's bone quality poor.